# SDR CALA2017111704095

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 106,052 hours, 16,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T85117
- Condition: Corroded
- Location: Bs 1241-1373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1241 - 1373, RBL 90 - 94 AFT CARGO DOOR UPPER AREA WEB FOUND CORRODED.  THE WEB WAS REPLACED IAW SRM 51-10-02.
